# SDR GTIA2021022535610

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 3,644 hours, 1,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 DOOR ASSIST ACCUMULATORS REQUIRES SERVICING-SERVICED CABIN L4 DOOR ASSIST ACCUMULATOR REF A320 AMM 52-10-00.
